Couldn't find what you looking for?

TRY OUR SEARCH!

I have been diagnoised with this and my doctor is talking about putting me on a beta blocker. I am on Lisinopril for blood pressure. I am concerned about being put on a beta blocker from what I have read. The Mayo Clinic says that beta blockers can be a cause of this. I do not want another cause but Help>> Any suggestions?

 

Loading...

My fiance has Raynauds also and I gave the same advice. First find out the exact medication name, then call your Pharmacist... They will tell you everything you can and cannot take together. They are wayyyyy more educated than the doctor when it comes to the Medication aspect. I know My fiancee tried a beta blocker for his (sorry it's been years so I can't remember which one) But he absolutely hated it. He said he could constantly feel the blood rushing through his hands and feet. It lasted about 2 weeks lol
Reply

Loading...